| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device was intermittently booting up to a white display.A white display can be indicative of a device lock up condition.As a result, defibrillation therapy may be unavailable, if it was needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify and duplicate the reported issue.The issue was isolated to the ui pcb.This part needs to be replaced and is currently unavailable.
Event or Problem Description
Additional Manufacturer Narrative
Stryker replaced the user interface pcba to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The root cause was isolated to the integrated circuit, designator u2, being thermally sensitive, which caused the device to display a white screen.
Event or Problem Description